MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NASOGASTRIC STABILIZATION DEVICES,STATLOCK®,ATTACHED SKIN PREP

C.R. BARD, INC. (COVINGTON) -1018233 NASOGASTRIC STABILIZATION DEVICES,STATLOCK®,ATTACHED SKIN PREP
Model Number NG0120
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the statlock did not stay in place and often resulted in unintentional removal of nasogastric tubes.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "incorrect design of diameter at the end of the lumen or inadequate material selection during design phase".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿non-sterile.Ready to use.Remove oil and moisturizer from targeted skin area.Apply skin prep to the targeted statlock® device area for skin protection and enhanced pad adherence.Allow to dry completely.Safety and efficacy considerations: single use only.Contraindications: known tape or adhesive allergies.Warnings and precautions: avoid contacting the statlock® device with alcohol or acetone, both can weaken bonding of components and the statlock® device pad adherence.¿ correction: h.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
NASOGASTRIC STABILIZATION DEVICES,STATLOCK®,ATTACHED SKIN PREP
Common Device Name
STATLOCK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12294457
Report Number1018233-2021-04822
Device Sequence Number4847816
Product Code KMK
UDI-Device Identifier10801741076173
UDI-Public(01)10801741076173
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG0120
Device Catalogue NumberNG0120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown